# SDR SCNA20230606176

- Difficulty date: May 31, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 62,853 hours, 33,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00129: E&E COMPARTMENT DOOR CUTOUT FRAME LH WEB HAS WEAR MARKS. - - - RESOLUTION: REMOVED AND REPLACED E&E BAY DOOR CUTOUT LH WEB WITH NEW LOT # 5047744 IAW B737 SRM 51-40-02-06-0 DWG # 141A0650.
